# SDR 00FDEA00030

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

00-17 - UPON TAXI OUT, ODOR OF SMOKE FILLED THE COCKPIT, RETURN TO RAMP.  WHEN NR 2 ENGINE WAS SHUT DOWN, THE ODOR WAS GONE.  PERF FAULT CONFIRM AND RESTARTED NR 2 ENGING NIL ABNLR OR ODOR OBSERVED.
